# SDR MASA20040063

- Difficulty date: February 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 14,875 hours, 11,138 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAIN DECLARED AN EMERGENCY FOR CAPTAINS FRONT WINDSHIELD CRACKED.  MX IS REPLACING THE WINDSHIELD.
